American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47F05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] R. Del Rio, S. Jitomirskaya, N. Makarov and B. Simon. Singular continuous spectrum is generic . Bull. Amer. Math. Soc. 31 (1994) 208-212. MR 1260519.
Abstract, references, and article information   
View Article: PDF

[2] Barry Simon. Schrödinger semigroups. Bull. Amer. Math. Soc. 7 (1982) 447-526. MR 670130.
Abstract, references, and article information   
View Article: PDF

[3] A. J. Pryde. Second order elliptic equations with mixed boundary conditions. Bull. Amer. Math. Soc. 83 (1977) 391-393. MR 0430518.
Abstract, references, and article information   
View Article: PDF

[4] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information   
View Article: PDF

[5] Colston Chandler and A. G. Gibson. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975) 1130-1132. MR 0410422.
Abstract, references, and article information   
View Article: PDF

[6] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1